# SDR 98ZZZX3632

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N313NT
- Make and model: Rkwell NA26540
- Aircraft serial: 28294
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Trunnion
- Condition: Cracked
- Location: Nlg
- Component: Menasco, 50107359
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, THE NOSE LANDING GEAR UPPER BARREL ASSY WAS FOUND WITH A CRACK COMPLETELY THROUGH THE RT TRUNNION PIN HOLE.  THE TRUNNION/BEARING PIN AND RETAINING BOLT WERE IN PLACE AND HOLDING THE TRUNNION PORTION OF THE UPPER BARREL TOGETHER.  THE UPPER BARREL WAS REMOVED TO BE REPLACED WITH A NEW ASSY.  SUBMITTER RECOMMENDED A DETAILED INSPECTION OF THIS AREA AT EACH SCHEDULED INSPECTION.  NOTE:  AT DISASSY, THE RT TRUNNION BEARING WAS FOUND TO BE DRY, RUSTY, AND FROZEN.  ACFT TT:  9,059.8 HRS.  LANDINGS:  7,535.
